# SDR AALA202010099001

- Difficulty date: October 1, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 33,936 hours, 13,700 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RIGHT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER CRACKED AT BS 663.75 AND RBL 30.  REPAIRED VAPOR BARRIER, PER AARD 57-10-10-9, SRM 57-10-10-2R-2 AND EA 254628.
